# SDR DL72S001710

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- Aircraft time: 72,938 hours, 57,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Girt Bar
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L GIRT BAR ATTACH FITTING TO FLOOR SPRING BROKEN, BAR WILL NOT ENGAGE.  REPLACED BROKEN BRACKET.
